MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION ST30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. DREAMSTATION ST30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number GBX1030S20
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of a dreamstation st30 device alleging the unit had 2 error codes and smoke damage.There was no report of patient harm or injury.No medical intervention was specified.The device was sent to a third-party service center for investigation.During evaluation, the error codes (#20 and #226) were confirmed and cleared.The smoke damage was also confirmed and there was corrosion on the dc input jack.The third-party service center was unable to complete the investigation, and the device will be forwarded to the manufacturer product investigation laboratory (pil) and investigated further.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.

Brand Name
DREAMSTATION ST30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key22360817
Report Number2518422-2025-047813
Device Sequence Number15608645
Product Code MNS
UDI-Device Identifier00606959425989
UDI-Public(01)00606959425989
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K102465
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberGBX1030S20
Device Catalogue NumberGBX1030S20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown